TWW starts today! Yesterday morning, I woke up around 6:30 to some cramps on my left side. They were pretty mild (they usually are milder on the left than right). So I got my happy self out of bed and took an OPK which was positive. The cramps didn’t last long like they do when the right side does so that kind of worried me a little. I went about my day and decided to take my first dose of progesterone around 4. The bottle says that it can cause dizziness and tiredness so I didn’t want to take it before we went to run our errands. By 4:50 I was extremely dizzy; just shifting my eyes too quickly made me feel like I could fall over. I decided to drag myself to bed and put on a movie while Sylas read his books in our bed. I had a very hard time staying awake; had I not been alone with Sylas, I probably would have fallen asleep. This lasted about 2 hours or so before it wore off enough that I felt ok to get up and walk around. It was a very strange feeling, almost like when you just wake up from anesthesia or something. So I decided to take the second dose before bed that way I wouldn’t know that it was happening. Only the internet went out just as I was finishing up my night routine. So I called the internet company and spent an hour on the phone so that they could tell me that they were sending a technician in the morning. The whole time I was on the phone, I didn’t get dizzy once. It was really odd to me that the second dose didn’t effect me like the first did. I don’t know if maybe my body had adjusted to the increased progesterone or what. Meanwhile all of this was happening, I started to get more O cramps. They started around 6:15 and were still going strong when I fell asleep. That is how my right side usually feels when I O. So that was reassuring. I’ve never had 2 rounds of cramps with one O before so that’s kind of different. I am still having a dilemma on when to take my first dose of progesterone. I want to take it at least 2 hours before I have to drive. I don’t really want to take it at work if it keeps making me dizzy but I don’t have another option, and I want to be consistent every day. Hopefully it just happened the one time and that’s it.